View Full Version : Wrong dose of Adderrall


audiofreak
02-21-15, 01:34 PM
I hope this is the right place to ask this.

I take 20mg of adderall (regular) 3 times a day. My first dose includes 60mg of prozac as well.

Today, I mixed it up, and took 3 adderall 20mg pills at once and only one prozac to start the day. I figure this isn't dangerous, but I am worried about what to expect as the day goes on and all 60mg of adderall wear off at the same time.

Anyone who has any experience or knowledge in this area?

Thank you!

Greyhound1
02-21-15, 01:49 PM
I hope you are doing okay.:) I am sure taking 3 times your dose by mistake raises the danger level in regards to negative side effects.

I am not tying to scare you but please monitor yourself today! I think you may experience more anxiety or nervousness symptoms and perhaps heart palpitations. If you feel it becomes too much, please seek help.

I wish you the best and hope everything turns out okay today and I think it will. Maybe, you should consider one of those weekly Med. minders you fill up ahead of time. This can help reduce the chances of an error.

Cheers,
Hound

sarahsweets
02-22-15, 08:03 AM
Since 60 mg is the max daily recommened dose of the drug, I dont think physically you are in the danger zone but its high for yu and you coud experience lots of negative side effects.

InvitroCanibal
02-23-15, 02:08 AM
There usually is a threshhold point with adderall where if it is surpassed, it starts to make you feel foggy, irritable and more adhd.

They say adhd people respond the same as normal people to adhd meds but that just isn't true for the majority of us. This is because we already have issues with the dat transporters and so sometimes receptor activity at the nucleus accumbens.

Many of the studies that took place with adhd meds took place on individuals without adhd or on children in the 70's when adhd was not well understood.

So all I can say is typically you'll just feel crappy, lethargic, and possibly nauseated.

Euphoria can happen but it will likely precede the previously mentioned symptoms and disspate once said symptoms start.

Fyi people often make the mistake of assuming too much was too little. If the mentioned symptoms follow 2 hours after a dose, you can probably bet the dose was too high as that is when a dose can peak in the body.

Also you my find out it works perfectly well for you. I can take 60 mgs as a single dose but it depends on how much adhd I am willing to tolerate that day. Being focused isnt always fun as these meds can make you uncreative and boring. (The life of an nt I assume)

All I can say is don't try to use your meds to be normal, appreciate the qualities of your adhd you may have taken for granted and try to work with it as much as you can.

Good luck

spunkysmum
02-23-15, 01:58 PM
They say adhd people respond the same as normal people to adhd meds but that just isn't true for the majority of us. This is because we already have issues with the dat transporters and so sometimes receptor activity at the nucleus accumbens.



Yeah, why do "they" say that, anyway? Clearly, that's ridiculous. Would taking a stimulant make a normal person sit more still or sleep better, as it does for many people with ADHD? I doubt it.

InvitroCanibal
02-27-15, 08:38 PM
Yeah, why do "they" say that, anyway? Clearly, that's ridiculous. Would taking a stimulant make a normal person sit more still or sleep better, as it does for many people with ADHD? I doubt it.


They used only one study done in the 70's on children. It was very poorly done but then people started toting that as disproving adhd individuals respond a different way. My opinion is it was the drug companies wanting to increase their market base.

That's not to say that every adhd individual should get the paradoxical effect but it seems like the majority should and not the minority.

But one of the rules of biology is "nothing is constant"